MathSciNet Relay Station
MathSciNet bibliographic data
MR1221650 57M25 (18D10)
Cartier, Pierre Construction combinatoire des invariants de Vassiliev-Kontsevich des nœuds. (French) [A combinatorial construction for the Vassiliev-Kontsevich knot invariants] C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), no. 11, 1205–1210.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement